# SDR AALA2019081549019

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 12,500 hours, 4,706 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Message
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO MIA ON ACCOUNT OF BOTH FORWARD AND AFT CARGO BOTTLE DISCHARGE MESSAGES. MAINTENANCE ACCOMPLISHED TSM 26-23-00-810-809-A AND AMM 26-16-00-710-001-A. OPS CHECK NORMAL IAW TSM & AMM.
